# SDR P5CA9701692

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Engine: Pwa JT9D7F
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Csd Seal
- Part number: 805312
- Condition: Leaking
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 4 ENGINE OIL QUANTITY STEADILY DECREASED TO ZERO FROM FULL, APPROXIMATELY 1 HOUR AFTER DEPARTURE.  ENGINE SHUT DOWN WHEN OIL PRESSURE LIGHT ILLUMINATED.  REPLACED NR 4 ENGINE CSD DRIVE SEAL, SEAL RETAINER O-RING, CSD INPUT AND OUTPUT SHAFT PACKING PER BOEING M/M 24-11-01 AND 72-61-07. A 5 MINUTE ENGINE RUN AT IDLE AND SLIGHTLY ABOVE SHOWS NO FURTHER LEAKAGE FROM CSD DRIVE PAD DRAIN.
